# SDR DALA13028663753

- Difficulty date: June 11, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 38,378 hours, 14,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND PASSENGER CABIN AFT WET AREA FLOOR STRUCTURE RT SIDE BS 947 TO 967, RBL 51 FLOOR SUPPORT CORRODED ON UPPER SURFACE.  MX REPLACED CORRODED FLOOR SUPPORT IAW SRM 51-40-02 AND SRM 53-70-51.
